MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMARTPUMP DUAL CHANNEL; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMARTPUMP DUAL CHANNEL; TOURNIQUET, PNEUMATIC
Catalog Number 5920011000
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 11 events were reported for this quarter.Product return status 10 devices were received.1 device investigation type has not yet been determined.Evaluation findings (results/components).5 devices: no device problem found / part/component/sub-assembly term not applicable.2 devices: deformation problem / tube.1 device: electrical/electronic component problem identified / tube.1 device: wear problem / battery.1 device: results pending completion of investigation / part/component/sub-assembly term.Not applicable.1 device: electrical/electronic component problem identified / circuit board.Product disposition.10 devices: serviced and returned to customer.1 device: product disposition is not yet determined.Additional information.11 devices were not labeled for single-use.11 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025 ¿ (b)(6) 2025.This report summarizes 11 events for the failure: decrease in pressure.- 9 events had problem identified before clinical use/exposure; there was no patient involvement.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had insufficient information.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99452.Supplemental rationale.Corrected data: b5, h6, h11.11 previously reported events were included in this follow-up record.Product return status.11 devices were received.Evaluation findings (results/components).5 devices: no device problem found / part/component/sub-assembly term not applicable.2 devices: deformation problem / tube.1 device: electrical/electronic component problem identified / tube.1 device: wear problem / battery.1 device: fatigue problem / connector/coupler.1 device: electrical/electronic component problem identified / circuit board.Product disposition: 11 devices: serviced and returned to customer.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 11 events for the failure: decrease in pressure.- 9 events had problem identified before clinical use/exposure; there was no patient involvement.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had no health consequences or impact.

Brand Name
SMARTPUMP DUAL CHANNEL
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23399775
Report Number3015967359-2025-99452
Device Sequence Number18653644
Product Code KCY
UDI-Device Identifier07613154589647
UDI-Public07613154589647
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized11
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5920011000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown